# SDR YENA20130224052

- Difficulty date: February 24, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 17,932 hours, 11,017 cycles
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF3410E6G05
- Part serial: 994198
- Condition: Failed
- Location: Nr 2
- Part time: 17,923 hours, 11,012 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

FLT 575 SWF-MCO, CREW DECLARED EMERGENCY AND AIRCRAFT DIVERTED TO JFK.  AT APPROX 30,000FT ON CLIMBOUT ENGINE 2 LP VIB REACHED 4.7. LEVELED OFF PER QRH PULLED NR 2 ENGINE LEVER TOWARD IDLE.  LP VIB WENT TO 5.7 COMPRESSOR STALLING BEGUN OCCURING.  ALSO RAN QRH AND SHUT NR 2 ENGINE DOWN.  REPLACED ENGINE NR 2 AS PER TASK CARD E190-71-00-01-000-801.  OPERATIONAL AND LEAK CHECKS GOOD.
